| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Code Available (3191)
| Date of Event |
12/19/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a tear on a micl12.6 implantable collamer lens, -12.5 diopter, was noticed during insertion.The reporter stated that patient contact is unknown but that there was no patient injury.The backup lens was implanted with no issues.The reporter stated that the cause of this event is unknown.The reporter was unable to provide further information.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Device evaluation: lens was returned in liquid, in lens case/vial.Visual inspection found portion of a haptic missing and a haptic tear.Claim# (b)(4).